# SDR MWEA99027

- Difficulty date: January 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N80ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45795
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99578994
- Condition: Cracked
- Location: Bs 38
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED INTERCOSTAL IN FORWARD ACCESS AT UPPER RIGHT SIDE STATION 38.  MTC REMOVED AND REPLACED INTERCOSTAL.
